# SDR 9625949980

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND NOSE WHEELWELL PRESSURE PANEL CRACKED AT FS 110, LEFT AND RIGHT AT INBOARD AND OUTBOARD TOP VERTICAL SUPPORT.  REPAIRED PER EA 99-111906.  L/P 0898978, 0898972, 0898965.
